A method for the investigation of the convergence of nonlinear difference schemes
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1116-1127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a1,
author = {N. V. Ardelyan},
title = {A method for the investigation of the convergence of nonlinear difference schemes},
journal = {Differencialʹnye uravneni\^a},
pages = {1116--1127},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a1/}
}
N. V. Ardelyan. A method for the investigation of the convergence of nonlinear difference schemes. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1116-1127. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a1/